MathSciNet Relay Station
MathSciNet bibliographic data
MR2000389 60K25 (90B22)
Andreev, D. B.; Elesin, M. A.; Krylov, E. A.; Kuznetsov, A. V.; Zeĭfman, A. I. Ergodicity and stability of nonstationary queueing systems. (Russian) Teor. Ĭmovīr. Mat. Stat. No. 68 (2003), 1--10; translation in Theory Probab. Math. Statist. No. 68 (2004), 1–10
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement